On approximation of functions in Sobolev spaces by finite functions on an arbitrary open set
Doklady Akademii Nauk, Tome 202 (1972) no. 2, pp. 259-262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_2_a1,
author = {V. I. Burenkov},
title = {On approximation of functions in {Sobolev} spaces by finite functions on an arbitrary open set},
journal = {Doklady Akademii Nauk},
pages = {259--262},
year = {1972},
volume = {202},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_2_a1/}
}
V. I. Burenkov. On approximation of functions in Sobolev spaces by finite functions on an arbitrary open set. Doklady Akademii Nauk, Tome 202 (1972) no. 2, pp. 259-262. http://geodesic.mathdoc.fr/item/DAN_1972_202_2_a1/